# SDR USAA051574

- Difficulty date: December 19, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N675US
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 23,890 hours, 23,890 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 4E33601
- Condition: Delaminated
- Location: Fr 32 Y-1959
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DELAMINATION FS 32 Y-1959.  MODIFIED PART INSTALLED PER TYP REP 53-02-01, DEFECT SIZE: 3" BY 10".
